So, I know most people have the opposite problem, but I have had the runs for the past five days. I don't know if it is food poisoning...or something surgery related. Maybe my bowels are a little too happy to be able to move waste through them! I know my uterus was pretty big and pressing on them before. I don't know...any one else experience this?
After my TAH, I had . It started around 2 weeks post op. Then I had my right ovary removed 2 weeks ago and started to have diarrhea about 5 days ago. I think it is just how my body heals. You should call your doctor though, just to be safe. My doctor did a couple of test to make sure it was nothing more serious.
As I read your message it was as if I had written it! I had my operation on the 17th Feb 2009 and like you I can only assume that my body is experiencing the effects of now having room to 'move', my uterus was comparable to being 6 months pregnant!!
I had a similar problem, I was having diarrhea on about day 5 or 6 and it was just small amounts at a time and I was concerned something was wrong. I was on antibiotics for an infection so that was part of it and I was thankful things were moving but ended up with hemorrhoids adn a raw booty. The dr. told me to take miralax a stool softener which I thought was weird but I was going only small amounts and he said it might clear it all out at once instead. It didn't but I did go more for a couple of days and its getting better daily, its still soft now but not runny and not constant. It got better after I got off antibiotics too, I'd let your dr know if it doesn't slow down in the next day or two just to see what they say.
I had my surgery on Jan 5, 09. The diarrhea started about 2 weeks later and has not stopped 5 or 6 times a day. Last week I went to my family doc and he pretty much blew me off so today I called my gyn nurse who acted like I was crazy for thinking this could be surgery related and told me to go see my gp. ????? I am very concerned about a c-diff infection as my mother died from one last year. C-diff is rampant in hospitals especailly for those who have had surgery and taken antibiotics! I have really had it with doctors and am now looking on line for possible causes and treatments. Any one else experience this for this long? Thank you!
I started a topic under the title "Intestines's problems ?" , because I always read sisters complaining constipation, but I had BOTH constipation days and diarrea days. I though I was unormal...
I just can say that my intestines are not the same anymore. I'm in the week 5 pos-operation. I know it's early to say it, but... it's so annoying !